MathSciNet Relay Station
MathSciNet bibliographic data
MR1348605 (96e:34011) 34A20 (34B05)
Laĭ, V. The two-point connection problem for differential equations of the Heun class. (Russian) Teoret. Mat. Fiz. 101 (1994), no. 3, 360--368; translation in Theoret. and Math. Phys. 101 (1994), no. 3, 1413–1418 (1995)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement